prof. dr hab. Marek Izydorek | Gdańsk University of Technology

Page content

prof. dr hab. Marek Izydorek

Contact:

email:
marek.izydorek@pg.edu.pl
website:
https://mostwiedzy.pl/marek-izydorek,3476-1

Positions:

Professor

workplace:
Instytut Matematyki Stosowanej
Gmach B pokój 517
phone:
(58) 347 10 98
prof. dr hab. Marek Izydorek

Publications:

  1. Publication

    In this paper we prove the existence of mountain pass periodic solutions of a certain class of generalized Lagrangian systems under small perturbations. We show that the found periodic solutions converge to a periodic solution of the unperturbed system if the perturbation tends to 0. The proof requires to work in a rather unusual (mixed) Orlicz–Sobolev space setting, which bears several challenges.

    Full text to download in external service

  2. In this work, we study second-order Hamiltonian systems under small perturbations. We assume that the main term of the system has a mountain pass structure, but do not suppose any condition on the perturbation. We prove the existence of a periodic solution. Moreover, we show that periodic solutions of perturbed systems converge to periodic solutions of the unperturbed systems if the perturbation tends to zero. The assumption on...

    Full text available to download

  3. We study bifurcation of equilibrium states of an elastic rod on a two-parameter Winkler foundation. In the article "Bifurcation of equilibrium forms of an elastic rod on a two-parameter Winkler foundation" [Nonlinear Anal., Real World Appl. 39 (2018) 451-463] the existence of simple bifurcation points was proved by the use of the Crandall-Rabinowitz theorem. In this paper we want to present an alternative proof of this fact based...

    Full text to download in external service

  4. n this paper we give an alternative, purely Conley index based proof of the Arnold conjecture in CP^n asserting that a Hamiltonian diffeomorphism of CP^n endowed with the Fubini-Study metric has at least (n+1) fixed points.

    Full text to download in external service

  5. We will be concerned with the existence of homoclinics for second order Hamiltonian systems in R^N (N>2) given by Hamiltonians of the form H(t,q,p)=Φ(p)+V(t,q), where Φ is a G-function in the sense of Trudinger, V is C^2-smooth, periodic in the time variable, has a single well of infinite depth at a point ξ and a unique strict global maximum 0 at the origin. Under a strong force type condition aroud the singular point ξ, we prove...

    Full text available to download

data from Bridge of Knowledge open in new tab Bridge of Knowledge